# SDR SWAA082883

- Difficulty date: May 28, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 36,841 hours, 21,719 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2565
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A BURNING ELECTRICAL ODOR.  REMOVED AND REPLACED GASPER FAN PER MM.
